# SDR SWAA2021042759651

- Difficulty date: March 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUSELAGE SKIN AROUND BELLY DRAIN VALVE OPENINGS BS 500A+2; WL 148 BL0 / REMOVED CORROSION FROM EXTERNAL SKIN AT BS 500A+2 BL0 CAVITY DRAIN PER SRM 51-10-02-0G-0 STEP 15.A.(3) BLEND MEASURES 1.9'L X 1.7'W X 0.003'D. ORIGINAL MATERIAL THICKNESS IS 0.080'. BLEND IS WITHIN LIMITS PER SRM 53-00-01-1A-5 FIGURE 102 DETAIL C. APPLIED CHEMICAL CONVERSION COATING TO BLEND AREA PER AMM 51-21-41-370-802 AND RESTORED DECORATIVE FINISH PER AMM 51-21-99-300-801
